# SDR CALA2017111003998

- Difficulty date: November 10, 2017
- Submitted: November 11, 2017
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 92,165 hours, 18,873 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bulb
- Condition: Inoperative
- Location: Door Slide Arm
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE ARM LIGHT INOPERATIVE.   REPLACED THE BULBS. OPS CHECKED GOOD IAW MM 25-66-00-735-067.
